# SDR R61A20100324

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 14,937 hours, 9,740 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Pylon
- Part time: 14,937 hours, 9,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, A MAJOR REPAIR WAS ACCOMPLISHED.  RIGHT ENGINE OUTBOARD PYLON PANEL WAS FOUND CRACKED.  MAINTENANCE REQUESTED EMB ENGINEERING SUPPORT AND RECEIVED ETD 2010-170/05893 FOR THE REPAIR.  MAINTENANCE REPAIRED THE PANEL PER THE EMB ETD AND SRM.  AC STILL OUT OF SERVICE FOR THE HEAVY CHECK COMPLETION.
